# SDR TRAX200800724

- Difficulty date: June 1, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 14,712 hours, 9,948 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM AFT LAND CORRODED. FWD SIDE OF FS 280 LBL9-RBL9. (B)  ALL WORK DONE IAW SRM 51-40-06. (A)
